Advertisement

Siberian Mathematical Journal

, Volume 39, Issue 5, pp 1000–1006 | Cite as

On the influence of the geometric properties of the spectrum of a polynomial on the nikol'skiî inequalities of different metrics

  • E. S. Smailov
Article
  • 14 Downloads

Keywords

Entire Function Steklov Institute Trigonometric Polynomial Exponential Type Orthonormal System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. M. Nikol'skiî, “Inequalities for entire functions of finite degree and their application in the theory of differentiable functions of several variables,” Trudy Mat. Inst. Steklov.,38, 244–278 (1951).Google Scholar
  2. 2.
    E. S. Smailov, Embedding Theorems for Function Spaces with an Orthogonal Basis and Their Applications [in Russian], Dis. Kand. Fiz.-Mat. Nauk, Alma-Ata (1973).Google Scholar
  3. 3.
    E. S. Smailov, “Embedding theorems for function spaces with an orthogonal basis,” in: Proceedings of the All-Union Symposium “Embedding Theorems and Their Applications (Alma-Ata, 1973) [in Russian], Nauka, Alma-Ata, 1976, pp. 145–148.Google Scholar
  4. 4.
    M. F. Timan, “On a certain property of orthonormal systems satisfying the S. M. Nikol'skiî inequality,” in: Proceedings of the International Conference “The Theory of Approximation of Functions” (Kaluga, 1975) [in Russian], Nauka, Moscow, 1977, pp. 356–358.Google Scholar
  5. 5.
    R. J. Nessel and G. Wilmes, “Nikolskiî-type inequalities for trigonometric polynomials and entire functions of exponential type,” J. Austral. Math. Soc. Ser. A 25,25, No. 1, 7–18 (1978).zbMATHGoogle Scholar
  6. 6.
    V. A. Rodin, “Inequalities for trigonometric polynomials with lacunas in theL p spaces,” in: Studies of The Theory of Functions in Several Variables [in Russian], Yaroslavl', 1990, pp. 128–133.Google Scholar
  7. 7.
    È. S. Belinskiî, “Two extremal problems for trigonometric polynomials with a given number of harmonics,” Mat. Zametki,49, No. 1, 12–18 (1991).Google Scholar
  8. 8.
    S. Kaczmarz and H. Steinhaus, Theory of Orthogonal Series [Russian translation], Fizmatgiz, Moscow (1958).Google Scholar
  9. 9.
    A. Zygmund, Trigonometric Series. Vol. 1 [Russian translation], Mir, Moscow (1965).zbMATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • E. S. Smailov

There are no affiliations available

Personalised recommendations